Applied Mathematics and Mechanics

, Volume 12, Issue 8, pp 785–797

Buckling and post-buckling of annular plates on an elastic foundation

Authors

  • Yang Xiao
    • Department of MechanicsLanzhou University
  • Cheng Chang-jun
    • Department of MechanicsLanzhou University
Article

DOI: 10.1007/BF02458169

Cite this article as:
Xiao, Y. & Chang-jun, C. Appl Math Mech (1991) 12: 785. doi:10.1007/BF02458169

Abstract

On the basis of von Kárman equations, the axisymmetric buckling and post-buckling of annular plates on anelastic foundation is systematically discussed byusing shooting methods.

Key words

elastic foundation shooting method bifurcation solution asymptotic formulae post-buckling analyses

Copyright information

© SUT 1991